Adults and Children 12 years and older: 1 tablet once daily as necessary.
Active ingredient: Loratadine 10mg
Contains Lactose and Sulfites.
Always read the label. Use only as directed.
If symptoms persist consult your healthcare professional.
Do not use this product:
- In children under 12 years of age
- More than the recommended dose
- With other antihistamines
- If the blister seal is broken
Consult your doctor before use:
- If you are pregnant or breastfeeding
- If you have liver disease
Keep out of reach of children.
Consult your doctor or pharmacist if symptoms persist after 5 days.